Canadian Journal of Statistics

Cover image for Canadian Journal of Statistics

December 2009

Volume 37, Issue 4

Pages 495–674

    1. Bayesian optimal design for changepoint problems (pages 495–513)

      Juli Atherton, Benoit Charbonneau, David B. Wolfson, Lawrence Joseph, Xiaojie Zhou and Alain C. Vandal

      Version of Record online: 18 SEP 2009 | DOI: 10.1002/cjs.10037

    2. On minimum Hellinger distance estimation (pages 514–533)

      Jingjing Wu and Rohana J. Karunamuni

      Version of Record online: 5 OCT 2009 | DOI: 10.1002/cjs.10042

    3. On the Ghoudi, Khoudraji, and Rivest test for extreme-value dependence (pages 534–552)

      Noomen Ben Ghorbal, Christian Genest and Johanna Nešlehová

      Version of Record online: 7 AUG 2009 | DOI: 10.1002/cjs.10034

    4. Modeling multiple-response categorical data from complex surveys (pages 553–570)

      Christopher R. Bilder and Thomas M. Loughin

      Version of Record online: 2 OCT 2009 | DOI: 10.1002/cjs.10040

    5. Two sample inference in functional linear models (pages 571–591)

      Lajos Horváth, Piotr Kokoszka and Matthew Reimherr

      Version of Record online: 6 AUG 2009 | DOI: 10.1002/cjs.10035